# SDR UPS96405746

- Difficulty date: March 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N681UP
- Make and model: Boeing 747121
- Aircraft serial: 19661
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 2220
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN AMS FOR C-CHECK, MAINTENANCE REPORTED FINDING CRACK IN UPPER FLANGE OF FRAME AT BS 2220 NEAR S-40 LT.  STOP-DRILLED CRACK AND REPAIRED FRAME UPPER FLANGE IAW TO SRM 51-40-03.
